English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/192575
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

DC FieldValueLanguage
dc.contributor.authorGábor, Attilaes_ES
dc.contributor.authorHangos, Katalin M.es_ES
dc.contributor.authorSzederkényi, Gábores_ES
dc.date.accessioned2019-10-14T10:22:51Z-
dc.date.available2019-10-14T10:22:51Z-
dc.date.issued2016-
dc.identifier.citationJournal of Mathematical Chemistry 54(8): 1658–1676 (2016)es_ES
dc.identifier.issn0259-9791-
dc.identifier.urihttp://hdl.handle.net/10261/192575-
dc.description19 pages, 2 figureses_ES
dc.description.abstractIn this paper we show that the model form of a wide class of kinetic systems with rational terms in the reaction rates is invariant under a positive linear diagonal transformation. Thus, the concept of linear conjugacy defined originally for mass action systems is extended to rational biochemical models. The generalized Kirchhoff matrix and the kinetic weighting matrix of the linearly conjugate models are given as functions of the computed transformation parameters. It is shown through the illustrative examples that the dense realization of a linearly conjugate rational model may contain more reactions than that of a dynamically equivalent one due to the additional degrees of freedom introduced by the linear transformation. The proposed matrix-based representation is suitable for the computational search of preferred graph structures corresponding to linearly conjugate realizations of rational kinetic modelses_ES
dc.description.sponsorshipAG is supported by the funding from EU FP7 ITN “NICHE”, Project No. 289384. KMH acknowledges the funding from the National Research, Development and Innovation Office—NKFIH through Grant No. 115694. GSz acknowledges the support of the National Research, Development and Innovation Office—NKFIH through Grant No. NF104706es_ES
dc.language.isoenges_ES
dc.publisherSpringeres_ES
dc.relation.isversionofPostprintes_ES
dc.rightsopenAccesses_ES
dc.subjectChemical reaction networkses_ES
dc.subjectLinear conjugacyes_ES
dc.subjectReaction graphes_ES
dc.subjectRational reaction rateses_ES
dc.titleLinear conjugacy in biochemical reaction networks with rational reaction rateses_ES
dc.typeartículoes_ES
dc.identifier.doihttp://dx.doi.org/10.1007/s10910-016-0642-7-
dc.description.peerreviewedPeer reviewedes_ES
dc.relation.publisherversionhttp://dx.doi.org/10.1007/s10910-016-0642-7es_ES
dc.identifier.e-issn1572-8897-
dc.relation.csices_ES
oprm.item.hasRevisionno ko 0 false*
Appears in Collections:(IIM) Artículos
Files in This Item:
File Description SizeFormat 
Linear_conjugacy_2016.pdf412,56 kBAdobe PDFThumbnail
View/Open
Show simple item record
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.